Document Type: Research Articles


Institute of Mathematics, National Academy of Sciences of RA


  A variant of fixed point theorem is proved in the setting of S-metric spaces

[1] T.G Bhaskar and G.V.Lakshmikantham . Fixed point theorems in partially ordered
metric spaces and applications, Nonlinear Analysis 65,(2006), 1379-1393.
[2] B.C. Dhage, Generalized metric spaces mappings with fixed point, Bull. Calcutta
Math. Soc. 84 (1992), 329-336.
[3] S. Gahler, 2-metrische Raume und iher topoloische Struktur, Math. Nachr. 26
(1963), 115- 148.
[4] V.Lakshmikantham, and Lj.B.Ciric, Coupled fixed point theorems for nonlinear
contrac- tions in partially ordered metric spaces, Nonlinear Analysis 70,
[5] S. G. Matthews, Partial metric topology, Proc. 8th Summer Conference on General
Topology and Applications, Ann. New York Acad. Sci. 728 (1994), 183-197.

[6] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear
Convex Anal. 7 (2006), 289-297.
[7] S. Sedghi, N. Shobe, A. Aliouche, A generalization of fixed point theorem in Smetric
spaces, Mat. Vesnik 64 (2012), 258-266.
[8] S. Sedghi, N. Shobe, H. Zhou, A common fixed point theorem in D-metric spaces,
Fixed Point Theory Appl. Vol. 2007, Article ID 27906, 13 pages.
[9] W. Shatanawi, Fixed point theory for contractive mappings satisfying Φ-maps in
G-metric spaces, Fixed Point Theory Appl. Vol. 2010, Article ID 181650.
[10] W. Shatanawi, Coupled fixed point theorems in generalized metric spaces,
Hacettepe J. Math. Stat. 40 (3) (2011), 441-447.